# SDR CA990728069

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Pump
- Condition: Worn
- Location: Engine Oil
- Part time: 2,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD 96-09-10C FOUND NOT EMBODIED ON AIRCRAFT.  OIL PUMP EMANENT FAILURE WAS TO RESULT.
